# SDR MASA200700869

- Difficulty date: December 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 1,675 hours, 1,165 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7236 ORD-MCI - PILOT REPORTED RECEIVING BOTH WING OVHT WARNING MSG.  PILOT DECLARED EMERGENCY.  CONTRACT MX RESET ANTI ICE CONTROLLER.
